The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (722 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 5, 1986, pp. 425–430
DOI: 10.4171/ZAA/210

Published online: 1986-10-31

Comparison Theorems for Conjugate Points of Sturm-Liouville Differential Equations

Erich Müller-Pfeiffer[1]

(1) Pädagogische Hochschule, Erfurt, Germany

Comparison theorems for solutions of Sturm-Liouville equations are proved concerning their zeros on a finite interval.

No keywords available for this article.

Müller-Pfeiffer Erich: Comparison Theorems for Conjugate Points of Sturm-Liouville Differential Equations. Z. Anal. Anwend. 5 (1986), 425-430. doi: 10.4171/ZAA/210